MAUDE Adverse Event Report: INSTITUT STRAUMANN AG TE, Ø 4.8 MM, WN, SLA 14.0 MM; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG TE, Ø 4.8 MM, WN, SLA 14.0 MM; ENDOSSEOUS DENTAL IMPLANT
Model Number SLA Titanium TL
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2003 in fdi 27.Details of surgery: ridge augmentation.On (b)(6) 2023, loss of osseointegration was verified.Patient presented with poor oral hygiene.The device was forwarded to the manufacturer.There were no patient operative or post-operative complications reported.
 
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures, that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.  the loss of an endosseous dental implant after successful osseointegration and restoration is a known inherent risk of the procedure.Implants may have to be removed in case one or more of the implant success criteria are not met.Implant success criteria according to buser et al.(1991) are: 1.Absence of persistent subjective complaints such as pain, foreign body sensation and /or dysesthesia.2.Absence of a recurrent peri-implant infection with suppuration.3.Absence of implant mobility.4.Absence of a continuous radiolucency around the implant.The manufacturer's trend analysis confirms that the reported failure rate associated with its dental implants is below the expected failure rate for this treatment as published in the scientific literature.

Brand Name
TE, Ø 4.8 MM, WN, SLA 14.0 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
Manufacturer (Section G)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ   04002
Manufacturer Contact
jennifer jackson
60 minuteman road
andover, MA 01810
9787472509
MDR Report Key16720221
Report Number0009613348-2023-033701
Device Sequence Number7347112
Product Code DZE
UDI-Device Identifier07630031719317
UDI-Public07630031719317
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K012757
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2007
Device Model NumberSLA Titanium TL
Device Catalogue Number043.714S
Device Lot Number1001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/12/2023
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2002
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale